# SDR DHL9970344C

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CK, LT WING BS 930 LBL 64 VERT ANG CRACKED.  R & R FITTING AT LT STA 930 LBL 64, ALOD & PRIM.  INSTALL SPLICES STA 920 STR 15/16 RT.  INSTALL REPAIR STR 14 & SUB FLOOR WEBS STA 930-940 & 920-930.  REPLACED FLOOR PANEL, INSTALL LT W/W EMERG GEAR EXTEN AND FASTENERS AT SEAT TRACK.  REMOVE FLOOR PANEL BS 930 VERIFIED CRACK IN VERT FLANGE CRACK ENDS IN RADIUS & CRACK IN HORIZ FLANGE IN CABIN CRACKED AFT FLANGE AT WEB.  REMOVE LT W/W EMERG GEAR EXTEN PULLEY, CUT OUT STR 15/16 BS 920 & Z ANGLE NR 14.  REMOVE FASTENERS O/B SEAT TRACK STA 890-950 LBL 6.  GEAR SWING & EMERG EXTEN OPS CK FOUND NORM. CUT WINDOW FRAME FLANGE STA LT 935 FOR S/M ACCESS & REPAIR WITH WINDOW FRAME DOUBLER P/N 65L15732-19 PER SB 727-53-11.
